International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   

    Article Cited by others


Concentric polycyclic regrowth pattern in alopecia areata

Delorenze Lilian Mathias, Gavazzoni-Dias Maria Fernanada Reis, Teixeira Marcelo S, Aide Marcia Kalil

Year : 2016| Volume: 8| Issue : 1 | Page no: 35-37

   This article has been cited by
1 Relationship of Hair Regrowth Pattern in Alopecia Areata Patches According to DIMT Classification with Treatment Modalities and Patch Size: A Retrospective Cross-Sectional Analysis
Sung Ha Lim, Hanil Lee, Solam Lee, Jong Won Lee, Sang-Hoon Lee, Won-Soo Lee
Annals of Dermatology. 2022; 34(1): 1
[Pubmed]  [Google Scholar] [DOI]


Read this article